# SDR R61A201801090024

- Difficulty date: December 18, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 22,963 hours, 17,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 87-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CORRODED.  REMOVE AND REPLACED THE SUPPORT IAW SRM 51-40-02.
